Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Late periods, light bleeding. Taken Postinor 2. Is it a normal effect of the medicine?

Hi, Last month I took Postinor 2 about 7 hours of having sex. We used a condom but I still took it just to be sure. After about 5 days I had a light bleeding for about 3 days which I understand is normal because of the strong hormone dosis of the pill . This month, I got my period a week and a half later than expected but its an abnormal bleeding, it is way too light. Is this a normal effect of the Postinor? I would appreciate if you could help me, I m a little worried. Thank you. One more thing, the sex happened about 5 hours after my period was over.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for writing in.
There is no need to worry. As sex happened after 5 hrs after your period got over, no chance of getting pregnant. Again you took postinor -2 after sex, so that bleeding after 5 days was due to that pill.

Delay in periods and abnormally light bleeding was due to hormonal interference in your cycle by postinor. As immediately after periods again, you had bleeding after 5 days; you got your periods late.
I hope I have clarified your doubt. Feel free to revert back in case of any doubt.
Best regards,
Dr. Neelam.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor